# SDR SWAA2024111847361

- Difficulty date: October 10, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEADING EDGE #1 SLAT NOSE SKIN AT ACTUATOR RIB STA 451.97 O/B LOCATION FROM CENTER LINE O/B FASTENER HOLE. CRACK FOUND AT LEADING EDGE #1 SLAT NOSE SKIN AT ACTUATOR RIB STA 451.97 O/B LOCATION FROM CENTER LINE O/B FASTENER HOLE.<[01] REMOVAL AND REPLACEMENT OF #1 SLAT ASSEMBLY ACCOMPLISHED ON ITEM [TTG8Q00WRKBD];[02] VERIFIED STEP 1
